# SDR NACA2019070800039

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 BL 30-25 RH FLOOR BEAM TOP LAP REPAIRS IAW AEI EO 8326 REV IR AND B737-300 SRM REV 119 CH 53-10-51, SEE ATTACHED FAA 8110-3 APPROVAL.
